UPM Institutional Repository

On lower separation and regularity axioms in fuzzy topological spaces


Saif, Amin and Kilicman, Adem (2011) On lower separation and regularity axioms in fuzzy topological spaces. Advances in Fuzzy Systems, 2011. art. no. 941982. pp. 1-6. ISSN 1687-7101; ESSN: 1687-711X


We use the concepts of the quasicoincident relation to introduce and investigate some lower separation axioms such as αT0, T 1, αT1/2, and αT2 as well as the regularity axioms R 0 and R 1. Further we study some of their properties and the relations among them in the general framework of fuzzy topological spaces.

Download File

[img] PDF
Restricted to Repository staff only

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Faculty of Science
DOI Number: https://doi.org/10.1155/2011/941982
Publisher: Hindawi Publishing Corporation
Keywords: Separation axioms; Fuzzy topological spaces
Depositing User: Nur Farahin Ramli
Date Deposited: 26 Aug 2013 06:57
Last Modified: 31 Mar 2016 08:16
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1155/2011/941982
URI: http://psasir.upm.edu.my/id/eprint/24865
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item